# SDR DJFA2006226

- Difficulty date: April 2, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N733TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258337
- Aircraft time: 7,834 hours, 4,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 8323712
- Part serial: NA
- Condition: Saturated
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN MAIN AIR VALVES WERE OPENED TO PRESSURIZE AIRCRAFT AFTER TAKEOFF CREW REPORTED THAT SMOKE BEGAN TO COME INTO CABIN.  CREW DONNED OXYGEN MASKS, AND TURNED THE MAIN AIR VALVES OFF.  AFTER DECLARING AN EMERGENCY AIRCRAFT WAS RETURNED TO KSFO WHERE CFR RESPONSE WAS GIVEN.  MAINTENANCE DISCOVERED A LARGE AMOUNT OF WATER IN THE COALESCER DRAIN.  THE COALESCER SOCK WAS REPLACED.  THE PASSENGER OXYGEN MASKS WERE RESTOWED AND THE OXYGEN SYSTEM WAS SERVICED.  SATISFACTORY OPERATIONAL CHECKS OF THE AIR CYCLE MACHINE WERE PERFORMED WHILE RUNNING BOTH THE AUXILIARY POWER UNIT AND ENGINES.  A SATISFACTORY CHECK FLIGHT WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
